MathSciNet Relay Station
MathSciNet bibliographic data
MR550175 10B05
Arkin, Joseph; Hoggatt, V. E., Jr.; Straus, E. G. On Euler's solution of a problem of Diophantus. Fibonacci Quart. 17 (1979), no. 4, 333–339.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement